MAUDE Adverse Event Report: QURA S.R.L. QUANTUM PUREFLOW CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSOR

QURA S.R.L. QUANTUM PUREFLOW CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSOR
Model Number CP22V-VT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After reviewing data collected from the field (images and the case files) from a preliminary documentary analysis we believe it to be an embolism suctioned into the venous line and deposited into the centrifugal pump acutely.The data on the centrifugal pump measuring the inlet and outlet pressures, as well as rpm and flows, should not gradually decline in performance.The inlet pressures spiked and flow was significantly reduced.Accompanied by the pictures of the deposit it looked like a thrombus that was stringy in formation and ravelled around the rotors, limiting the ability for mechanical performance.No patient information was provided.
 
Event or Problem Description
Cp22v-vt disposable was changed out due to high hemolysis (high plasma free hemoglobin).After cutting out the old disposable, it was found to have large fibrin strands wrapped in the fins of the pump head.

Brand Name
QUANTUM PUREFLOW CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSOR
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
QURA S.R.L.
via di mezzo
23 mirandola
modena, 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key16519967
Report Number3016746283-2023-00002
Device Sequence Number2493179
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public08051160300624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model NumberCP22V-VT
Device Catalogue NumberCP22V-VT
Device Lot NumberE002442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown